# SDR UALA2012061503288

- Difficulty date: June 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,270 hours, 12,560 cycles
- Engine: Pwa PW4077
- System (JASC): 7497 · Ignition System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Ignition System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITOR L1 LEFT ENGINE FAILED TO IGNITE USING IGNITOR 1.  STATUS MSG-7441471 INACTV ES MODE MSG-7451471 INACTV ES MODE. 
REF FIM 74-11-809, FOUND PUSH BACK PIN CONNECTOR D71074P PIN 5, RESEATED PIN & LOCKED INTO CONNECTOR, ACCOMPLISHED MAT IGNITION TEST, ALL TEST PASSED, ACCOMPLISHED ENGINE RUN, ALL PASSED.
